Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 421 to 440 of 1934

421
Codes and maximal monoids

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.411, no.16-18, pp.1809 - 1817, 2010-03

422
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

423
Cohomological invariants of central simple algebras of degree 4

Baek, Sanghoonresearcher; Berhuy, Gregory, ARCHIV DER MATHEMATIK, v.98, no.5, pp.415 - 425, 2012-05

424
Cohomological non-rigidity of eight-dimensional complex projective towers

Kuroki, Shintaro; Suh, Dong-Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.769 - 782, 2015

425
Collision detection algorithm of a continuous type using spherical extreme vertex diagrams

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.47, no.8-9, pp.1363 - 1378, 2004-04

426
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

427
Colored Prufer codes for k-edge colored trees

Cho, MW; Kim, Dongsuresearcher; Seo, S; Shin, HS, ELECTRONIC JOURNAL OF COMBINATORICS, v.11, no.1, pp.301 - 308, 2004-07

428
COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.researcher; Karasev, Roman, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

429
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

430
Column mean vanishing matrices

Kim, M.; Kwak, Do Youngresearcher, International Journal of Pure and Applied Mathematics, v.114, no.3, pp.457 - 471, 2017

431
Combinatorics of generalized Tchebycheff polynomials

Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.24, no.5, pp.499 - 509, 2003-07

432
Combined multiple transcriptional repression mechanisms generate ultrasensitivity and oscillations

Jeong, Eui Min; Song, Yun MIn; Kim, Jae Kyoungresearcher, INTERFACE FOCUS, v.12, no.3, 2022-04

433
Combined unsupervised-supervised machine learning for phenotyping complex diseases with its application to obstructive sleep apnea

Ma, Eun-Yeol; Kim, Jeong-Whun; Lee, Youngmin; Cho, Sung-Woo; Kim, Heeyoungresearcher; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.11, no.1, 2021-02

434
Combining conditional log-linear structures

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.94, no.445, pp.229 - 239, 1999-03

435
Combining data from two independent surveys: a model-assisted approach

Kim, Jae Kwangresearcher; Rao, J. N. K., BIOMETRIKA, v.99, no.1, pp.85 - 100, 2012-03

436
Combining Ordered Subsets and Momentum for Accelerated X-Ray CT Image Reconstruction

Kim, Donghwanresearcher; Ramani, Sathish; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.34, no.1, pp.167 - 178, 2015-01

437
Common stabilizations of Heegaard splittings of link exteriors

Lee, JH; Jin, Gyo Taekresearcher, TOPOLOGY AND ITS APPLICATIONS, v.150, no.1-3, pp.101 - 110, 2005-05

438
Compact composition operators on the Nevanlinna class

Choa, JS; Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.125, no.1, pp.145 - 151, 1997-01

439
Compact composition operators on the Smirnov class

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.8, pp.2297 - 2308, 2000-08

440
Compactly supported multiwindow dual Gabor frames of rational sampling density

Jang, Su-Mi; Jeong, Byeong-Seon; Kim, Hong-Ohresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.38, no.1, pp.159 - 186, 2013-01

Discover

rss_1.0 rss_2.0 atom_1.0